MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS RS 12MM LS TIBIAL BEARING; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS RS 12MM LS TIBIAL BEARING; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Hyperextension (4523)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 161035, oss rs axle, (b)(6) 161034, oss rs poly fem bushings set/2, (b)(6).150476, oss poly tibial bushing, (b)(6) 150493, oss reinforced yoke, (b)(6) product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty on an unknown date and was subsequently revised due to a periprosthetic fracture following a fall and new component were implanted.The patient did well until developing slight recurvatum with knee extension beyond neutral.The patient then underwent a polyethylene insert exchange, and intra-operatively the bearing was observed to be cracked.Attempts have been made and no further information has been provided.

Brand Name
OSS RS 12MM LS TIBIAL BEARING
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25471043
Report Number0001825034-2026-01707
Device Sequence Number18625101
Product Code KRO
UDI-Device Identifier00880304467989
UDI-Public(01)00880304467989(17)280329(10)65713321
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K021260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number161094
Device Lot Number65713321
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale